RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 1, Pages 58–61 (Mi dan33313)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

Propagation of wave beams in non-linear media

V. N. Lugovoi

P. N. Lebedev Physical Institute, the USSR Academy of Sciences, Moscow

Full text: PDF file (529 kB)

Document Type: Article
UDC: 535.13
Presented: A. M. Prokhorov
Received: 23.11.1966

Citation: V. N. Lugovoi, “Propagation of wave beams in non-linear media”, Dokl. Akad. Nauk SSSR, 176:1 (1967), 58–61

Citation in format AMSBIB
\Bibitem{Lug67}
\by V.~N.~Lugovoi
\paper Propagation of wave beams in non-linear media
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 1
\pages 58--61
\mathnet{http://mi.mathnet.ru/dan33313}


Linking options:
  • http://mi.mathnet.ru/eng/dan33313
  • http://mi.mathnet.ru/eng/dan/v176/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kandidov, A. E. Dormidonov, S. A. Shlenov, “Rytov transformation in the problem of the self-focusing of a light beam”, JETP Letters, 87:1 (2008), 18–22  mathnet  crossref  isi  elib  elib
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019